# SDR SRAA69603

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressurize Sleev
- Condition: Failed
- Location: Bs 245
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

DURING TAXIING OUT OF ANC, HYDRAULIC LINE (BETWEEN THE 245 BULKHEAD AND COMBI MODULE) BLEW, CAUSING FUMES AND HYDRAULIC MIST TO ENTER THE CABIN, FOLLOWED BY UTILITY HYD SYSTEM PRESSURE LOSS.  SHUT DOWN HYDRAULIC SYSTEM AND DE-PLANED ALL PASSENGERS.  FOUND UTILITY SYSTEM PRESSURE LINE SLEEVE INCORRECTLY TORQUED, REPLACED PRESSURE LINE SLEEVE, SERVICED RESERVOIR AND FLUSHED BELLY OF AIRCRAFT.  ALL WORK ACCOMPLISHED PER MM CH 29.  (M)
